MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX4510SWC
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 10 months after implant placement.Bone quality around the area was type iv, and oral hygiene around the implant was moderate.Bone resorption and peri-implantitis were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun kyung son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key21050435
Report Number3005503242-2024-00161
Device Sequence Number9262536
Product Code DZE
UDI-Device IdentifierD755FX4510SWC0
UDI-PublicD755FX4510SWC0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX4510SWC
Device Catalogue NumberFX4510SWC
Device Lot NumberE03KC162S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale